# SDR 95ZZZX2307

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1868M
- Make and model: Cndair CL6002B16
- Aircraft serial: 5012
- System (JASC): 2810 · Fuel Storage
- Part: De Fuel Valve
- Part number: 2770086102
- Condition: Damaged
- Location: Lt Wing
- Component: Parker
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, DISCOVERED LT WING DE-FUEL VALVE HAD DAMAGED THREADS, AND NEEDED TO BE REPLACED.  REMOVED VALVE FROM AIRCRAFT AND ORDERED A REPLACEMENT VALVE, PN 2770086-103.  RECEIVED A NEW VALVE, INSPECTED IT, AND FOUND IT OKAY TO INSTALL.  AT INSTALLATION, FOUND THE HOLES SLIGHTLY MISALIGNED.  VALVE DID FIT, HOWEVER, LEAK CHECKS FAILED.  VALVE WAS REMOVED AND A REPLACEMENT VALVE ORDERED AND INSTALLED WITHOUT ANY MATING OR MISALIGNMENT PROBLEMS.  THIS VALVE WAS A NEW VALVE, SN 1395, RECEIVED FROM CANADAIR AS THEY RECEIVED IT FROM PARKER.  FINAL INSPECTION AT BOTH FACILITIES DID NOT REVEAL DEFECT.  RECOMMEND A CHECK OF OTHER UNITS IN STOCK AND AT THE MFG TO PREVENT THESE OCCURRENCES FROM RECURRING.
